# SDR DALA1229656306

- Difficulty date: May 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 95,648 hours, 11,953 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK AT THE TENSION TIE BS 1220 RIGHT FRAME DOUBLER.  MAINTENANCE REMOVED CRACKED DOUBLER AND INSTALLED WITH NEW FRAME DOUBLER AS PER B747-400 SRM 51-40-02.
